MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAS; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAS
Medical Device Problem Codes Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that the insulin pump received motor error alarm and button had hard to press.Customer¿s blood glucose level was unknown.The device will not be returned for analysis.
 
Additional Manufacturer Narrative
Device received with intermittent button response due to flattened act button dome switch (creased).No button error alarm during testing.No unlocked lcd keypad connector.Device passed the displacement test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No excessive no delivery or occlusion alarm noted.No motor error alarm noted.Motor passed motor test.Device passed self test.
 
Additional Manufacturer Narrative
Button response functioned properly.No button error alarm during testing.No unlocked lcd keypad connector.Device passed the displacement test, rewind, basic occlusion, occlusion, prime or a33 and excessive no delivery test.No excessive no delivery or occlusion alarm noted.No motor error alarm noted.Motor passed motor test.Device passed self test.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751PNAS
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8661808
Report Number2032227-2019-10342
Device Sequence Number291324
Product Code OZO
UDI-Device Identifier00643169507357
UDI-Public(01)00643169507357
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAS
Device Catalogue NumberMMT-751PNAS
Device Lot NumberA3751PNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer02/11/2020
05/15/2020
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date02/17/2020
05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR